MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED II HUMERAL INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED II HUMERAL INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number LATERALIZED 36X6MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
"after the initial surgery of aegualis reversed, infection by e.Coli was found in the affected area.On (b)(6) 2019, a revision surgery was performed and the glenoid sphere, the insert and the spacer were replaced.".
 
Event or Problem Description
"on (b)(6) 2020, this patient had a revision surgery because infection by e.Coli was found in the affected area again.We have no x-rays.All the implants used on (b)(6) 2019, were removed and the surgery was completed.The data at the below are the implants removed on (b)(6) 2020.Additional report to # 3000931034-2019-00156".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED II HUMERAL INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key9278766
Report Number3000931034-2019-00156
Device Sequence Number19374820
Product Code KWS
UDI-Device Identifier03700386916540
UDI-Public03700386916540
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/04/2024
Device Model NumberLATERALIZED 36X6MM
Device Catalogue NumberDWB993
Device Lot NumberAC3880
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;